| Model Number |
4542 |
| Medical Device Problem Codes |
Failure to Capture (1081); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.
Event or Problem Description
It was reported that this left ventricular (lv) lead was surgically abandoned due to a product performance issue.The replacement procedure was successfully performed and a new lead was implanted instead.No additional adverse patient effects were reported outside the revision procedure.
Additional Manufacturer Narrative
Follow up report 1 (additional information): this report is being submitted to update field b5: describe event or problem, section b and field h6: device codes, section h.
Event or Problem Description
It was reported that this left ventricular (lv) lead was surgically abandoned due to a product performance issue.The replacement procedure was successfully performed and a new lead was implanted instead.No additional adverse patient effects were reported outside the revision procedure.Additional information was received that this lv lead was surgically abandoned due to loss of capture (loc).No adverse patient effects were reported.